# SDR SCNA95188

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 582214
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT TRACK LIGHTING WAS FOUND TO BE DIM WHEN CHECKED.  REMOVED AND REPLACED POWER SUPPLY M9204 AND PERFORMED OPERATIONAL TEST IAW MM 33-50-01 PAGE 501, LIGHTS CHECKED GOOD.
